Aa
A
A
Close
Avatar universal
I have lost most sensation/feeling in my penis and testicles.
Hi, I'm a 21 one year old male, normal health (Vitamin D shortage at the moment, Prolactine too much (29,0 µg/L))

This is my medical problem:
Unable to get spontaneous erection even with visual stimulation.
Erection and ejaculation is possible with visual and manual stimulation.
When penis is erected, it is not as hard as it should be.
Major loss of sensation in penis and testicles (temperature differences not noticeable in glance or testicles (it is noticeable in foreskin)).
Unable to get aroused.
Problem has been there for several months now.

I don't know who to contact, normal doctors have been no help so far, and i'm having troubles getting a specialist, since I don't know who to contact (This is a big problem since i'm abroad for a year). Pretty sure it's not a STD.

Please help me!
Kind regards.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
You need to see a Neuro.  You may have Multiple Sclerosis.  Same issue here only older.  You can try Universal brand Tribulus it's an over the counter body building supplement that usually within 3-4 days will have you dry humping the couch.   If that doesn't work you may need E.D. meds.  It's not only guys over 40 that get erectile dysfunction.
Discussion is closed
Cancel
Comment
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Men's Health Community Resources
Top Men's Health Answerers
1622896 tn?1497868518
Blank
London, United Kingdom
139792 tn?1498589250
Blank
Indore, India
11369760 tn?1449507972
Blank
Southwest , MI